RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 66–73 (Mi mz2126)  

Extremum of a function obtained by ordering two specified smooth functions

A. D. Myshkis

M. V. Lomonosov Moscow State University

Full text: PDF file (1731 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 45–49

Bibliographic databases:

UDC: 517
Received: 22.03.1993

Citation: A. D. Myshkis, “Extremum of a function obtained by ordering two specified smooth functions”, Mat. Zametki, 55:1 (1994), 66–73; Math. Notes, 55:1 (1994), 45–49

Citation in format AMSBIB
\Bibitem{Mys94}
\by A.~D.~Myshkis
\paper Extremum of a function obtained by ordering two specified smooth functions
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 66--73
\mathnet{http://mi.mathnet.ru/mz2126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275304}
\zmath{https://zbmath.org/?q=an:0836.49004}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 45--49
\crossref{https://doi.org/10.1007/BF02110764}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500008}


Linking options:
  • http://mi.mathnet.ru/eng/mz2126
  • http://mi.mathnet.ru/eng/mz/v55/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:38
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019